IIUM Repository (IREP)

Estimation of stability derivatives of an oscillating hypersonic delta wings with curved leading edges

Crasta, Asha and Khan, Sher Afghan (2012) Estimation of stability derivatives of an oscillating hypersonic delta wings with curved leading edges. International Journal of Mechanical Engineering & Technology, 3 (3). pp. 483-492. ISSN 0976-6359

[img] PDF - Published Version
Restricted to Repository staff only

Download (347kB) | Request a copy

Abstract

In the present study hypersonic similitude has been used to obtain stability derivatives in pitch and roll of a delta wing with curved leading edges for the attached shock case. A strip theory is used in which strips at different span-wise locations are independent. This combines with the similitude to give a piston theory. The present theory is valid only for attached shock case. Effects of wave reflection and viscosity have not been taken into account. Some of the results have been compared with those of Hui et al, Ghosh and Liu & Hui. Results have been obtained for hypersonic flow of perfect gas over a wide range of mach numbers, incidences and sweep angles.

Item Type: Article (Journal)
Additional Information: 7395/49929
Uncontrolled Keywords: Attached shock wave, Curved leading edges, delta wings, Hypersonic, Pitch ,Roll
Subjects: T Technology > TL Motor vehicles. Aeronautics. Astronautics
T Technology > TL Motor vehicles. Aeronautics. Astronautics > TL780 Rockets
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Mechanical Engineering
Depositing User: Prof. Dr. Sher Afghan Khan
Date Deposited: 20 Apr 2016 10:17
Last Modified: 20 Apr 2016 10:17
URI: http://irep.iium.edu.my/id/eprint/49929

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year